# SDR ASAA2022021437445

- Difficulty date: February 14, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 27,550 hours, 8,708 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Panel
- Part number: G716401
- Part serial: 371
- Condition: Inoperative
- Location: Flight Deck
- Part time: 25,521 hours, 8,025 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH HF LIGHTS ON HF/SAT SELECT XFER ARE NOT ILLUMINATED IN AIR OR ON GROUND. LIGHTS TEST SHOWS LIGHTS ARE NOT BURNED OUT. GROUNDED - YES. REMOVED AND REPLACED HF/SAT PANEL IAW B737-900 AMM 23-15-00-400-804, OPS CHECK GOOD. ETOPS GROUND FUNCTIONAL CHECK FOR HF 1 & 2 GOOD IAW AMM 22-11-00-710-801.
